Utah, 2010

Winter Storm in Utah, April 28 to 30, 2010

April 28 to 30, 2010 · NWS SLC · 1 event in 1 county or zone

A major Pacific storm set up over the western United States for several days, bringing periods of rain and snow to Utah. The cold and moist northwest flow brought almost continuous snow to the Cottonwood Canyons.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SLC wrote it up.

A major Pacific storm set up over the western United States for several days, bringing periods of rain and snow to Utah. The cold and moist northwest flow brought almost continuous snow to the Cottonwood Canyons. Note that this episode continued into May.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Apr 28, 5:30 AM MST, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 28, 5:30 AM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
630 AM MDT WED APR 28 2010

.SYNOPSIS...A LATE SEASON PACIFIC STORM SYSTEM WILL IMPACT THE AREA
TODAY...AND THEN REMAIN ACROSS THE INTERIOR WEST THROUGH FRIDAY.

&&

.DISCUSSION...A BROAD UPPER LEVEL TROUGH OVER THE WESTERN CONUS HAS
PUSHED A COLD FRONT ACROSS NORTHERN UTAH OVERNIGHT. THE SURFACE
FRONT CURRENTLY EXTENDS FROM NEAR ELY ACROSS NORTHERN UTAH COUNTY UP
TO NEAR ROCK SPRINGS. THE FRONT WILL PUSH ACROSS CENTRAL UTAH THIS
MORNING...THEN IS EXPECTED TO STALL ACROSS SOUTHWEST TO EAST-CENTRAL
UTAH AS AN EMBEDDED SHORTWAVE TROUGH DIVES ACROSS INTO SOUTHERN
NEVADA. THE FRONT SHOULD FINALLY PUSH THROUGH SOUTHERN UTAH LATE
THIS AFTERNOON THROUGH THIS EVENING.

STRONG WINDS OCCURRED THROUGH THE NIGHT ACROSS MUCH OF THE AREA
AHEAD OF AND NEAR THE FRONT. EXPECT WINDS ACROSS SOUTHERN AND
EASTERN UTAH TO CONTINUE TO INCREASE THROUGH THE MORNING AND
AFTERNOON HOURS AS THE FRONT APPROACHES...AND THE TIMING OF THE
FRONT THROUGH THE AREA WOULD SUGGEST VERY STRONG WINDS TODAY. COLD
AIR BEHIND THE FRONT HAS RESULTED IN SIGNIFICANT PRESSURE RISES
ACROSS NORTHWEST UTAH WHERE WINDS REMAIN QUITE STRONG AT THIS TIME.
POSTFRONTAL WINDS WILL LIKELY BE STRONG IN OTHER AREAS AS
WELL...ESPECIALLY IN FAVORED AREAS SUCH AS SOME OF THE SOUTHERN AND
EASTERN VALLEYS. SOME WIND HIGHLIGHTS HAVE BEEN EXPIRED...BUT THE
REST CONTINUE.

PRECIPITATION HAS FILLED IN ACROSS NORTHERN UTAH BEHIND THE FRONT.
SNOW LEVELS WILL CRASH TO NEAR THE VALLEY FLOORS ONCE THE COLDER AIR
CURRENTLY OVER IDAHO AND FAR NORTHWEST UTAH ARRIVES LATER THIS
MORNING. HOWEVER...PRECIPITATION WILL DECREASE ACROSS THE NORTH THIS
AFTERNOON AS THE FRONT CONTINUES SOUTHWARD...SO VALLEY ACCUMULATIONS
ARE NOT EXPECTED TO BE SIGNIFICANT TODAY. MEANWHILE...MOUNTAINS
SHOULD RECEIVE SEVERAL NEW INCHES. AS THE FRONT STALLS THIS
AFTERNOON WITH THE APPROACH OF THE AFOREMENTIONED SHORTWAVE INTO
SOUTHERN NEVADA...EXPECT TO SEE A STRENGTHENING OF THE BAROCLINIC
ZONE AND THE RESULTING FRONTOGENETIC FORCING WILL SERVE TO FOCUS
PRECIPITATION OVER PORTIONS OF WEST-CENTRAL AND SOUTHWEST UTAH AS
WELL AS CENTRAL UTAH. SIGNIFICANT PRECIPITATION IS LIKELY IN THIS
AREA...WITH ACCUMULATING SNOWFALL WHERE SNOW LEVELS ARE LOW ENOUGH.

COLDER AIR ALOFT ARRIVES FOR TONIGHT THROUGH THURSDAY...SO EXPECT TO
SEE SHOWERS DEVELOP. FAVORABLE OROGRAPHIC FORCING SHOULD ALLOW WEST
TO NORTHWEST FACING SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS TO
SEE SIGNIFICANT SNOWFALL. IN ADDITION...24C TEMPERATURE
DIFFERENTIAL BETWEEN THE SURFACE OF THE GREAT SALT LAKE AND 700MB
WOULD MAKE THE POTENTIAL FOR LAKE-EFFECT SNOW A STRONG POSSIBILITY
TONIGHT INTO THURSDAY. BUFR WIND PROFILE SUGGESTS THAT THE MOST
LIKELY AREA TO BE IMPACTED WOULD BE FROM NORTHEAST SALT LAKE COUNTY
THROUGH SOUTHERN DAVIS COUNTY.

ANOTHER WEAK SHORTWAVE WILL DIVE INTO THE AREA ON FRIDAY AND PRODUCE
ANOTHER ROUND OF PRECIPITATION...MAINLY ACROSS NORTHERN AND CENTRAL
UTAH. A BRIEF BREAK LOOKS TO OCCUR FRIDAY NIGHT THROUGH SATURDAY
MORNING BEFORE THE TRAILING SHORTWAVE IMPACTS THE AREA SATURDAY
AFTERNOON INTO SUNDAY. MODELS STILL HAVE SOME DISAGREEMENTS ON WHEN
THE TROUGH WILL FINALLY EXIT THE AREA.

HAVE EXPANDED WINTER WEATHER HIGHLIGHTS INTO THE CENTRAL MOUNTAINS
AND WEST-CENTRAL AND SOUTHWEST VALLEYS TO COVER FOR THE STALLED
BOUNDARY TONIGHT. HAVE ALSO INCLUDED THE UINTA MOUNTAINS INTO AND
ADVISORY. WILL PROBABLY NEED ADDITIONAL HIGHLIGHTS ONCE THE LAKE
KICKS IN TONIGHT...BUT WITH SOME UNCERTAINTY REMAINING AS TO THE
EXACT AREAS IMPACTED...WILL LEAVE THIS FOR THE NEXT COUPLE OF SHIFTS
TO MONITOR.

&&

.AVIATION...THERE IS A 60 PERCENT CHANCE OF MVFR CONDITIONS AT THE
SLC TERMINAL THROUGH THE MORNING HOURS IN THE HEAVIEST RAIN
SHOWERS...WITH A RAIN/SNOW MIX ALSO POSSIBLE. FRONTAL PRECIPITATION
BAND WILL LIKELY SHIFT SOUTH IN THE AFTERNOON...BUT SHOWERS ARE
STILL LIKELY TO CONTINUE ACROSS THE AREA.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HIGH WIND WARNING UNTIL NOON MDT TODAY FOR UTZ003-005.

     HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR UTZ517.

     HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR UTZ015-016.

     HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR
     UTZ011-012.

     HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR
     UTZ013-021.

     HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR UTZ019-020.

     WIND ADVISORY UNTIL NOON MDT TODAY FOR UTZ009-010.

     WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR UTZ004-014.

     WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR UTZ518.

     WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 6 PM MDT
     THURSDAY FOR UTZ015-016.

     WINTER WEATHER ADVISORY UNTIL 6 PM MDT FRIDAY
     FOR UTZ007>009.

     WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 6 PM MDT
     FRIDAY FOR UTZ517.

WY...NONE.
&&

PUBLIC...CHENG
AVIATION...SCHOENING

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 28, 5:50 AM MST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
650 AM MDT WED APR 28 2010

UTZ001>016-019>021-517-518-WYZ021-291300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
650 AM MDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA
TODAY...PRODUCING VERY STRONG WINDS BOTH AHEAD OF AND ALONG THE
FRONT. SHOWERS AND THUNDERSTORMS FORMING BEHIND THE FRONT WILL BE
CAPABLE OF PRODUCING PERIODS OF HEAVY PRECIPITATION...WITH RAPIDLY
LOWERING SNOW LEVELS. THIS WILL LEAD TO SNOW ACCUMULATION IN THE
HIGHER TERRAIN...AS WELL AS SOME VALLEY LOCATIONS ALONG THE I-15
CORRIDOR. THE FRONT WILL MOVE THROUGH THE ENTIRE STATE OF UTAH BY
LATE TONIGHT...AND WINDS SHOULD DROP OFF CONSIDERABLY IN MOST
AREAS BY EARLY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AS COLDER AIR MOVES INTO THE AREA...THERE IS THE POTENTIAL FOR
LAKE-EFFECT SNOWFALL SOUTHEAST OF THE GREAT SALT LAKE WEDNESDAY
NIGHT THROUGH THURSDAY. THE STORM WILL CONTINUE TO LINGER ACROSS
MUCH OF THE WESTERN UNITED STATES THROUGH THE WEEKEND...BRINGING A
RETURN OF UNSEASONABLY COLD TEMPERATURES TO THE AREA...WITH
PERIODS OF HEAVY SNOWFALL POSSIBLE IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Apr 28, 5:25 AM MST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
625 AM MDT WED APR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     NON-TSTM WND GST SUNDANCE                40.37N 111.59W
04/28/2010  M73 MPH          UTAH               UT   MESONET

            SUNDANCE - ARROWHEAD - 8251 FT

0545 PM     NON-TSTM WND GST BAUER                   40.46N 112.37W
04/27/2010  M65 MPH          TOOELE             UT   MESONET

            STOCKTON BAR - 5161 FT

1010 PM     NON-TSTM WND GST BARRO                   40.73N 113.47W
04/27/2010  M63 MPH          TOOELE             UT   MESONET

            INTERSTATE 80 - 4125 FT

0100 AM     NON-TSTM WND GST ALTA                    40.56N 111.64W
04/28/2010  M61 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 10994 FT

1100 PM     NON-TSTM WND GST ALTA                    40.59N 111.65W
04/27/2010  M105 MPH         SALT LAKE          UT   MESONET

            CARDIFF PEAK - 10059 FT

0530 PM     NON-TSTM WND GST VERNON                  39.99N 112.54W
04/27/2010  M63 MPH          TOOELE             UT   MESONET

            BLACK CROOK PEAK - 9275 FT

0225 PM     NON-TSTM WND GST DUGWAY                  40.12N 112.95W
04/27/2010  M61 MPH          TOOELE             UT   MESONET

            CAMEL BACK MTN - 5077 FT

0736 PM     NON-TSTM WND GST MANTUA                  41.55N 111.95W
04/27/2010  M60 MPH          CACHE              UT   MESONET

            MANTUA - 5899 FT

1130 PM     NON-TSTM WND GST PROMONTORY PT           41.07N 112.59W
04/27/2010  M64 MPH          BOX ELDER          UT   MESONET

            HAT ISLAND - 4242 FT

1227 AM     NON-TSTM WND GST WELLSVILLE              41.62N 111.93W
04/28/2010  M60 MPH          CACHE              UT   MESONET

            WELLSVILLE - 4665 FT

0110 AM     NON-TSTM WND GST KIMBALL JCT             40.75N 111.62W
04/28/2010  M66 MPH          SALT LAKE          UT   MESONET

            PARLEYS SUMMIT - 7040 FT

0250 PM     NON-TSTM WND GST DUGWAY                  40.37N 113.00W
04/27/2010  M64 MPH          TOOELE             UT   MESONET

            UPPER CEDAR MTN - 7052 FT

1200 AM     NON-TSTM WND GST SNYDERVILLE             40.69N 111.59W
04/28/2010  M79 MPH          SUMMIT             UT   MESONET

            CANYONS - CONDOR - 8999 FT

1200 AM     NON-TSTM WND GST ALTA                    40.57N 111.64W
04/28/2010  M84 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 11066 FT

1050 PM     NON-TSTM WND GST HOWELL                  41.81N 112.34W
04/27/2010  M70 MPH          BOX ELDER          UT   MESONET

            I-84 AT WHITES VALLEY - 5125 FT

0700 PM     NON-TSTM WND GST ALTA                    40.57N 111.63W
04/27/2010  M70 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 10443 FT

0403 PM     NON-TSTM WND GST ENTERPRISE              37.56N 113.72W
04/27/2010  M63 MPH          WASHINGTON         UT   MESONET

            ENTERPRISE - 5340 FT

0305 PM     NON-TSTM WND GST IBAPAH                  40.12N 113.53W
04/27/2010  M60 MPH          TOOELE             UT   MESONET

            CAUSEWAY - 4246 FT

1150 PM     NON-TSTM WND GST DUGWAY                  40.05N 113.21W
04/27/2010  M61 MPH          TOOELE             UT   MESONET

            CALLAO GATE - 4250 FT

1108 PM     NON-TSTM WND GST MONROE                  38.63N 112.06W
04/27/2010  M77 MPH          SEVIER             UT   MESONET

            SIGNAL PEAK - 8792 FT

0950 PM     NON-TSTM WND GST SALDURO                 40.52N 113.75W
04/27/2010  M69 MPH          TOOELE             UT   MESONET

            NORTH SALT FLATS - 4218 FT

0745 PM     NON-TSTM WND GST PARK CITY               40.62N 111.48W
04/27/2010  M61 MPH          SUMMIT             UT   MESONET

            DEER VLY  - BALD EAGLE - 8400 FT

0730 PM     NON-TSTM WND GST SNOWBASIN               41.20N 111.88W
04/27/2010  M95 MPH          WEBER              UT   MESONET

            OGDEN PEAK - 9570 FT

0505 PM     NON-TSTM WND GST EVANSTON                41.27N 111.03W
04/27/2010  M59 MPH          UINTA              WY   MESONET

            EVANSTON - BURNS FIELD - 7162 FT

1100 PM     NON-TSTM WND GST SILVER CREEK JCT        40.73N 111.50W
04/27/2010  M62 MPH          SUMMIT             UT   MESONET

            I-80 AT SILVER CREEK JCT - 6498 FT

1230 AM     NON-TSTM WND GST PERRY                   41.44N 112.06W
04/28/2010  M62 MPH          BOX ELDER          UT   MESONET

            I-15 AT WILLARD POE - 4220 FT

0700 PM     NON-TSTM WND GST STOCKTON                40.46N 112.41W
04/27/2010  M74 MPH          TOOELE             UT   MESONET

            SOUTH MOUNTAIN - 6001 FT

0715 PM     NON-TSTM WND GST CRANMER                 40.61N 111.48W
04/27/2010  M70 MPH          SUMMIT             UT   MESONET

            DEER VLY  - MOUNT BALDY - 9347 FT

0925 PM     NON-TSTM WND GST DUGWAY                  40.09N 113.11W
04/27/2010  M59 MPH          TOOELE             UT   MESONET

            JULIET ROAD - 4324 FT

0342 PM     NON-TSTM WND GST VERNON                  40.10N 112.42W
04/27/2010  M58 MPH          TOOELE             UT   MESONET

            VERNON - 5639 FT

0515 AM     NON-TSTM WND GST WENDOVER                40.75N 114.02W
04/28/2010  M66 MPH          TOOELE             UT   MESONET

            WENDOVER PEAK - 5087 FT

1145 PM     NON-TSTM WND GST SALINE                  41.26N 112.44W
04/27/2010  M64 MPH          BOX ELDER          UT   MESONET

            PROMONTORY POINT - 6926 FT

0120 AM     NON-TSTM WND GST SALT LAKE CITY          40.67N 111.80W
04/28/2010  M61 MPH          SALT LAKE          UT   MESONET

            OLYMPUS HILLS - MSI - 4960 FT

0615 PM     NON-TSTM WND GST PARK CITY               40.63N 111.53W
04/27/2010  M66 MPH          SUMMIT             UT   MESONET

            PARK CITY - BONANZA TOP - 9200 FT

0525 AM     NON-TSTM WND GST WENDOVER                40.75N 113.99W
04/28/2010  M62 MPH          TOOELE             UT   MESONET

            WENDOVER PORT OF ENTRY - 4227 FT

1215 AM     NON-TSTM WND GST PARK CITY               40.61N 111.53W
04/28/2010  M95 MPH          SUMMIT             UT   MESONET

            DEER VLY - EMPIRE PK - 9570 FT

0430 PM     NON-TSTM WND GST VERNON                  40.13N 112.38W
04/27/2010  M82 MPH          TOOELE             UT   MESONET

            VERNON HILL - 5761 FT

0348 PM     NON-TSTM WND GST MAGNA                   40.73N 112.21W
04/27/2010  M66 MPH          SALT LAKE          UT   MESONET

            GREAT SALT LAKE MARINA - 4206 FT

0830 PM     NON-TSTM WND GST CALLAO                  39.90N 113.34W
04/27/2010  M60 MPH          JUAB               UT   MESONET

            FISH SPRINGS - 4282 FT

1130 PM     NON-TSTM WND GST EAST MILLCREEK          40.73N 111.77W
04/27/2010  M71 MPH          SALT LAKE          UT   MESONET

            PARLEYS CANYON AT QUARRY - 5100 FT

0655 PM     NON-TSTM WND GST UINTAH                  41.15N 111.95W
04/27/2010  M59 MPH          WEBER              UT   MESONET

            SOUTH OGDEN - 4780 FT

0650 PM     NON-TSTM WND GST DUGWAY                  40.11N 112.81W
04/27/2010  M61 MPH          TOOELE             UT   MESONET

            DURAND ROAD - 4538 FT

1055 PM     NON-TSTM WND GST ARAGONITE               40.76N 113.01W
04/27/2010  M77 MPH          TOOELE             UT   MESONET

            I-80 AT GRASSEY - 4650 FT

1025 PM     NON-TSTM WND GST LAKE POINT              40.69N 112.27W
04/27/2010  M63 MPH          TOOELE             UT   MESONET

            LAKE POINT I-80 - 4301 FT

1114 PM     NON-TSTM WND GST SUNCREST                40.62N 111.99W
04/27/2010  M59 MPH          SALT LAKE          UT   MESONET

            SALT LAKE MUNI 2 AIRPORT - 4603 FT

1040 PM     NON-TSTM WND GST WEST VALLEY CITY        40.63N 112.06W
04/27/2010  M65 MPH          SALT LAKE          UT   MESONET

            BACCUS HIGHWAY - 5172 FT

0750 PM     NON-TSTM WND GST UINTAH                  41.14N 111.89W
04/27/2010  M60 MPH          WEBER              UT   MESONET

            WEBER CANYON POWER PLANT - 5801 FT

0100 AM     NON-TSTM WND GST PARK CITY               40.65N 111.52W
04/28/2010  M60 MPH          SUMMIT             UT   MESONET

            PARK CITY - EAGLE - 8050 FT

0520 PM     NON-TSTM WND GST COVE FT                 38.64N 112.61W
04/27/2010  M62 MPH          MILLARD            UT   MESONET

            DOG VALLEY - 6180 FT

1200 AM     NON-TSTM WND GST BRIGHTON                40.66N 111.64W
04/28/2010  M65 MPH          SALT LAKE          UT   MESONET

            TOMS HILL - 9003 FT

0442 AM     NON-TSTM WND GST ROSETTE                 41.61N 113.59W
04/28/2010  M72 MPH          BOX ELDER          UT   MESONET

            ROSEBUD - 4987 FT

0245 AM     NON-TSTM WND GST LAKE POINT              41.06N 112.89W
04/28/2010  M59 MPH          BOX ELDER          UT   MESONET

            LAKESIDE MOUNTAIN - 5039 FT

&&

Event by event

1 winter storm. Local standard time, as filed.

Winter Storm, Wasatch Mountains South of I-80

When
April 28, 7:00 AM MST to April 30, 11:59 PM MST
Where
Wasatch Mountains South of I-80 forecast zone
Reported by
Department of Highways

Over a five day period, both Alta Ski Area and Snowbasin Resort received a storm total of 66 inches of snow.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Utah in 2010Every state in 2010This day in weather historyWarnings in Utah, April 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227503.